# SDR USAA950893

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 980
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND LEVEL 2 CORROSION AT BELTFRAME 20 INCHES BY 2 INCHES BETWEEN LONGERON 27L AND 27R AT STATION 980 (CORROSION TASK REF C51-53300).  CUT OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER PER SRM 53-03 PG 4A FIG 2A.  (M)
